# SDR ABXA9600670

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller Assy
- Part number: 45973345501
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR UPLATCH CHECK, LEFT GEAR UNSAFE LIGHT ILLUMINATED AND COULD NOT BE EXTINGUISHED USING THE ABNORMAL PROCEDURE.  REPLACED LEFT MAIN LANDING GEAR DOOR LATCH ROLLER ASSEMBLY IAW DC9 OHM 32-11-5, OPS CHECKED GOOD.
